# SDR AALA202509175711

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,735 hours, 18,698 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 3786
- Condition: Failed
- Location: Zone 300
- Part time: 37,724 hours, 16,273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STAB OUT OF TRIM LIGHT ILLUMINATION DURING CRUISE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. REMOVED AND REPLACED STABILIZER TRIM MOTOR FOLLOWING FIM 22-11-00 AND AMM 27-41-71. OPERATIONAL CHECK GOOD.
